By Topic

Calculations of the Conductivity of a Medium Containing Cylindrical Inclusions by the Method of Orthogonalized Particular Solutions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Rabinowitz, Philip ; Department of Applied Mathematics, Weizmann Institute of Science, Rehovoth, IsraelDivision of Applied Mathematics, Brown University, Providence, Rhode Island

Your organization might have access to this article on the publisher's site. To check, click on this link:http://dx.doi.org/+10.1063/1.1708214 

Calculations of the conductivity of an infinite medium containing a square array of perfectly conducting cylindrical inclusions were carried out using the method of orthogonalized particular solutions. The results agree with those reported by Keller and Sachs using the method of finite differences.

Published in:

Journal of Applied Physics  (Volume:37 ,  Issue: 2 )